Entropy and periodic orbits for generic diffeomorphisms
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 727-730
Printed May 31, 2013
Ruixin Chen
Qingdao University of Science and Technology
Abstract : We prove an inequality between topological entropy and asy\-mptotical growth of periodic orbits for $C^1$ generic diffeomorphisms.
Keywords : generic diffeomorphism, topological entropy, growth rate of periodic orbits
MSC numbers : 37B40, 37C05, 37C20, 37D20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd